ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Boson–fermion duality in SU(m|n) supersymmetric Haldane–Shastry spin chain

Basu-Mallick, B and Bondyopadhaya, Nilanjan and Hikami, Kazuhiro and Sen, Diptiman (2007) Boson–fermion duality in SU(m|n) supersymmetric Haldane–Shastry spin chain. In: Nuclear Physics B, 782 (3). pp. 276-295.

[img] PDF
Restricted to Registered users only

Download (258kB) | Request a copy


By using the Y(gl(m|n)) super Yangian symmetry of the SU m|n) supersymmetric Haldane–Shastry spin chain, we show that the partition function of this model satisfies a duality relation under the exchange of bosonic and fermionic spin degrees of freedom. As a byproduct of this study of the duality relation, we find a novel combinatorial formula for the super Schur polynomials associated with some irreducible representations of the Y(glm|n)) Yangian algebra. Finally, we reveal an intimate connection between the global SU(m|n) symmetry of a spin chain and the boson–fermion duality relation.

Item Type: Journal Article
Publication: Nuclear Physics B
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Haldane–Shastry spin chain;Boson–fermion duality;Partition function;Supersymmetry.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for High Energy Physics
Date Deposited: 29 Jul 2008
Last Modified: 19 Sep 2010 04:48
URI: http://eprints.iisc.ac.in/id/eprint/15326

Actions (login required)

View Item View Item